MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC181000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), physician and patient should review the risks and benefits when discussing this endovascular device and procedure, including possibility that subsequent interventional or open surgical repair of the aneurysm may be required after initial endovascular repair.
 
Event or Problem Description
On (b)(6) 2006, the patient underwent treatment of an abdominal aortic aneurysm using a gore® excluder® aaa endoprosthesis.On an unknown date, aneurysmal disease progression into the left common iliac artery was reportedly identified.According to the physician, an angiogram did not reveal a specific type ib endoleak, and no significant aneurysm enlargement was noted.On (b)(6) 2021, the patient underwent a reintervention procedure whereby an additional gore® excluder® iliac branch component and a gore® viabahn® vbx balloon expandable endoprosthesis were implanted to treat the left common iliac and left internal iliac arteries.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213 - a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.H6: conclusion code updated.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), physician and patient should review the risks and benefits when discussing this endovascular device and procedure, including possibility that subsequent interventional or open surgical repair of the aneurysm may be required after initial endovascular repair.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11753645
Report Number2017233-2021-01929
Device Sequence Number16933441
Product Code MIH
UDI-Device Identifier00733132610006
UDI-Public00733132610006
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2009
Device Model NumberPXC181000
Device Catalogue NumberPXC181000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date07/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight80